# SDR 9708309965

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Misinstalled
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND GALLEY DOOR SLIDE COVER INSTALLED WRONG.  TOGGLE ASSEMBLY POINTED UP, SHOULD BE DOWN.  REINSTALLED SLIDE CORRECTLY.
